Jump to content

Call From Cardiologist


Mrs. Glass
 Share

Recommended Posts

On Friday my Cardiologist office called me and told me that the Doctor was not finished with me when I left. I thought that he was. He said that he would see me in three weeks and to pick up my appointment at the front desk. So that told me he was done. Any way the nurse told me that he wanted me to split the midodrine pill and take it twice a day and to take one florinef pill twice a day and to be sure to call her next week with my b/p readings for the week. And to also stop taking my Neurontin. I can not stop taking my Neurontin, ever since I had back surgery I have horrible nerve pain in my right leg. It is the only thing that stops the pain. She said that the doctor said that it will lower my b/p. Well duh, I know that but my b/p was low before I started on this medicine. I am not going to stop taking this until my surgeon tells me to or at least when I wake up and there is no more pain. I just hope and pray that I can get into Vanderbilt. I am so very tired of messing with doctors who are in over their heads. Dr Richards is a great Cardiologist, but he has no clue when it comes to my problems. I dont know whats going on any more. On Christmas Eve I actually had a good day, the first that I have had in months. I thought alright. Christmas is going to be pretty normal for me, NOT, I woke up on Christmas and was worse than before. All i did the day before was to cook an apple pie, it was canned and the crust was premade, and I set the table. Then I was in bed the next day. I felt so horrible that I could not enjoy even being with my family. So I guess this medicine is not working. My b/p is still very low and my enery level has bottomed out. But Dr Richards said that this medicine would help me feel better. Well he was wrong. I only got a few hours sleep last night and I feel horrible this morning. My b/p is very low and i am straining to see the computer screen, but I am tired of being shut in and this is my only out any more. Unless I have to go to the doctor. Thanks for letting me vent. Hopefully this next week will be better. I couldnt take worse right now. Vanessa

Link to comment
Share on other sites

Midodrine is meant to be taken every four hours, with the last dose four hours before bed, not once or twice a day. Sound like your cardio doesn't quite understand how to treat your issues. I hope you find a doctor who is more knowledgeable.

Nina

Link to comment
Share on other sites

Hi Vanessa,

Here's a link to explain things about Midodrine (dosage etc.) For ourselves, we take it up to 3 x day (while upright - every 4 hours up to 3 times a day as needed) depending on how we feel for the day and what the BP is doing. It has a four hour life in the body (which is nice) and it may vary per person how many times in the day you are to take it based on your degree of orthostatic condition and what your doc has prescribed. They also state not to take Midodrine before bedtime. If you have questions regarding the times & dosages for this particular medication, I would call the doc back and clarify just to be sure, he may need to adjust the dosage or mgs that you are taking. I wish you the best and hope you feel better soon.

http://www.rxlist.com/cgi/generic3/midodrine_ids.htm

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...